Cause The Eyes Look Yellow And Feel Itchy

Illustration of Cause The Eyes Look Yellow And Feel Itchy
Illustration: Cause The Eyes Look Yellow And Feel Itchy post.medicalnewstoday.com

Ass I want to ask, initially my eyes were itchy, then I slightly scratched them, but after that I saw my glasses were yellow and then I set aside some of my dpi, but my eyes were getting itchy, then I wet my eyes using warm water, but after that my eyes I am not itchy anymore, but as hot as that, please answer, thank you

1 Answer:

Hello Yuni, Thank you for the question.

Symptoms of itchy eyes can be accompanied by symptoms of red eyes, swollen eyelids, watery eyes, accumulation of eye discharge, eye pain, blurred vision. Symptoms of itchy eyes accompanied by eye discharge and stinging can be caused by:

 allergic reactions to conjunctivitis due to irritation or keratitis infection The best step is to consult with the nearest eye doctor, especially if this complaint has been going on for several days or accompanied by blurred vision. Your doctor needs to ask about your symptoms and do an examination of your eyes to determine the cause so that you can determine the right treatment. Meanwhile, you are advised not to hold your eyes before washing your hands, avoid rubbing itchy eyes, use cold compresses on itchy eyes to help relieve itching, and avoid exposure to dust or other air pollution.

I hope this helps.

: by

Related Question

Limp Body In Patients With COPD?

Limp Body In Patients With COPD?

(1 year ago)

Hello, I want to ask, is my mother affected by COPD, is it really the effect of the disease, the body becomes weak and how to treat the disease? Thank you... Read more

Can Breastfeeding Mothers Drink High-calorie, High-protein Milk?

Can Breastfeeding Mothers Drink High-calorie, High-protein Milk?

(1 year ago)

Morning., I am breastfeeding a 2.5 month old child. I still have 2 cardboard nutrican milk leftovers. Can you drink it? Can I say that the milk is safe for babies?... Read more

Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB?

Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB?

(11 months ago)

Hello, I’m Karin, I’m 18 years old. Last month, I injected a KB for 1 month. Then I got my period for 4 days, got it, 2 days, I had another period and I had a lot of bl... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *